I have been repeating stories about my day to my family, having trouble remembering when we did things (was it this morning or yesterday when we went to the store?) and having trouble concentrating since I started taking Lyrica for chronic pain (broken shoulder that is very slow to heal) I am on 50 mg 3x a day. I have also noticed very mild hand tremors and I have felt more emotional than usual. Age 48 and in excellent physical shape. Anyone else having these symptoms?
17 Sep 2012
I took lyrica for almost a year after my accident and found that it did help my neuropathy and fibromyalgia but I did not notice the effects that you mention. After a change in insurance I went to gabapentin and that had more or less the same help for me as the lyrica and it also helped the seizures I was having. Hope this helps.
18 Sep 2012
I take Lyrica at 150mg/day for trigeminal neuralgia. I experience the same memory issues as you described (I'm 32, healthy, had no memory issues before). I also feel more "emotional", I'm not sure though if this is due to the medication or due to long-term chronic pain. Before Lyrica, I was on Neurontin, which did not help with the neuralgic pain, made me very tired and depressed. Lyrica seems a better fit for me in this respect. I heard that some patients have it the other way round - they have less side effects and less pain on Neurontin.
26 Jan 2013
I'm currently weaning off Lyrica simply because the side effects are a nightmare ..my dosage is 300mg once a day for a back injury. Although everyone is different I have read several testimonials that all say the same thing. I personally have the hand tremors, difficulty concentrating..very forgetful ..my home is in complete disarray. Its all from the Lyrica. I'am very emotional ..Its the fact that the Lyrica is blocking otherwise healthy nerves from communicating in your brain. I have to force myself to stay on task ... otherwise I will sit and ponder for 3 hours as to what I should do. I'm not at all the person I use to be
I have been on Lyrica for only 6 months. It works for pain but the side effects for me are much worse than the back pain. Please educate yourself on this medication . Its dangerous. Best of luck to you.
15 Jan 2015
I have been taking lyrica longterm and am having serious memory problems. Next week I am starting to come down off them so i will let you know how I get on. But yes i have been learning that more and more people have been having memory loss. Its a shame you can't prove this in court. It affects my life in a big way. I have a diary but forget to write init and forget appointments. I thought i was going mad.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Since I've been on Lyrica my memory is gone! Almost like I woke up one morning and couldn't remember anything! I have always had a good ...
8 answers • 24 Aug 2011
does it help for short term memory loss
1 answer • 24 Oct 2012
I am having difficulties concentrating and have short-term memory loss (for a few seconds or minutes) with Clonazepam. Have been taking it for 4 ...
2 answers • 30 Mar 2014